March 22, 2012


It's time for another one of my random rants...


Really ceiling fan?! Of course, the ceiling fan in my living room is silent but the one in my bedroom is louder than crap. It's loose or something but the sounds change throughout the night so it keeps me up as I'm trying to fall asleep as well as wakes me up when it decides to change noises and get louder throughout the night. REALLY?!

 Really arm rash?! I've had this stupid, ugly, annoying rash on both of my arms for the past few years and can't seem to get any answers as to how to get rid of it. It seems to come along as the weather gets warmer and sticks around for a few months. It first popped up a few years ago so I went to my regular physician who took some blood, ran some tests, prescribed a topical steroidal cream and suggested I lose weight (tests came back that I had a fatty liver, whatever that means.) So I lost weight (hence, the blog) but the rash keeps. coming. back. I finally went to a dermatologist who told me to take over-the-counter cream but, naturally, it doesn't seem to be making much of a difference. I find myself scratching my arms in the middle of the night when I'm awake because of my loud ass ceiling fan. REALLY?!

Really WOW?! I've had more problems with my WOW Internet/cable service than I ever did with Time Warner, which is saying A LOT. I swear, I haven't gone one whole month since August without having to contact them about some issue with my Internet or cable. It really chaps my ass since I pay for this service that doesn't even work half the time! Get it together WOW and stop acting like a bunch of fools. REALLY?!

I'm out.

1 comment:

  1. You probably are already using hydrocortisone cream, but maybe your doc will give you a cortisone shot? If it's seasonal, maybe he/she won't mind doing it. Also, try the cream AND wrap it in Saran Wrap at night after applying it. I did that for excema and it worked, after shots. (the doc said to, it wasn't my idea ;-) Lastly, I get a similar rash on my lower legs when playing summer gigs. Sometimes on my arms. A Paramedic at work told me the best way to describe what causes it is 'sometimes people have an allergic response to their own adrenaline'. Elevate, cool temps, hydrocortisone cream works for me.